MAUDE Adverse Event Report: Terumo Corporation, Ashitaka Radifocus Glidewire; WIRE, GUIDE, CATHETER

Terumo Corporation, Ashitaka Radifocus Glidewire; WIRE, GUIDE, CATHETER
Model Number GA1430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
Radifocus Glidewire
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomiya, shizuoka 418-0 015
JA  418-0015
Manufacturer (Section G)
Terumo Corporation, Ashitaka
150 maimaigi-cho
fujinomiya, shizuoka 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
+1(949)989-0491
MDR Report Key50801593
Report Number9681834-2026-00198
Device Sequence Number8653462
Product Code DQX
UDI-Device Identifier04987350717924
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122590
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA1430
Device Catalogue NumberGA1430
Device Lot Number260123Y
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown